Pediacare Infant Ibuprofen Non-Staining Drops, Berry - 0.5 Oz

Relieves minor aches and pains due to the common cold, flue and aches.
View more Pediacare Items
0.00 stars, based on 0 review(s) | Write a review
Retail: $7.42
Our Price:$5.26
You Save: $2.16 (29.1%)
    Reward Points on this item:5
    Availability: In Stock

    Usually Ships in 1-2 Business Days

    Qty to Add :
    • UPC: 814832011314
    • Reduces fever
    • Oral Suspension
    • Pain Reliever
    PediaCare Infants Fever Reducer/Pain Relieve, Dye Free Berry Flavor
    • Reduces fever and relieves minor aches and pains due to common cold.
    • 1 list-style-type:disc 1 Also helps with flue, sore throat, headaches, and toothaches
    Warning:

    California’s Proposition 65 Warning: May This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.

    Active Ingredients

    Ibuprofen (50mg).

    Inactive Ingredients

    .Carboxymethylcellulose Sodium, Citric Acid, Anhydrous, Glycerin, Microcrystalline Cellulose, Natural Flavors, Artificial Flavor, Polysorbate 80, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum

    • This product does not contain directions or complete warnings for adult use.
    • Do not give more than directed.
    • Shake well before using.
    • Find right dose on chart below. If possible, use weight to dose; otherwise use age.
    • Measure with the dosing device provided. Do not use any other device.
    • Dispense liquid slowly into the child's mouth, toward the inner cheek.
    • If needed, repeat dose every 6 to 8 hours.
    • Do not use more than 4 times a day
    • Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
    • Symptoms include: Hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, and blisters.
    Shipping Weight : 0.30 lb